# SDR YENA20131119230

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 18,745 hours, 11,279 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0475
- Condition: Failed
- Location: Fuel System
- Part time: 11,827 hours, 6,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, DUE TO "ENG 2 FUEL LOW PRESSURE" FOLLOWED BY FUEL FEED 2 FAULT AT APPROXIMATELY 4000'.  RAN BOTH QRH PROCEDURES AND MESSAGES EXTINGUISHED TEMPORARILY THEN RETURNED.  R & R NR 2 ENG FUEL PRESS SWITCH IAW AMM 73-31-01. PERFORMED HIGH POWER RUN REF AMM 72-00-00, OPS AND LEAK CHECK GOOD.
